MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® LAG SCREW 12.7MM THREAD/80MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® LAG SCREW 12.7MM THREAD/80MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 280.800S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent an open reduction internal fixation (orif) and hardware removal due to implants need to come out for staging and converted to the total hip procedure.The following devices were initially implanted on an unknown date; one (1) retrograde femoral nail, one (1) 5.0mm/60mm titanium locking screw, one (1) 5.0mm/28mm titanium locking screw, unknown dynamic hip and condylar screw system (dhs/dcs) plate, and one (1) dhs/dcs lag screw.Nothing was broken and there was no issue on the devices removed.The procedure was successfully completed without surgical delay.Patient outcome is unknown.This report is for one (1) dhs®/dcs® lag screw 12.7mm thread/80mm-sterile.This is report 3 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted: part number: 280.800, lot number: 6303492, part manufacture date: 21-jan-2010, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of dhs/dcs lag screw 12.7mm thread/80mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Review of the raw material is required only for broken devices.This complaint was not initiated for a broken plate.Therefore, no raw material review was conducted for this dhr review.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS®/DCS® LAG SCREW 12.7MM THREAD/80MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8644075
Report Number2939274-2019-58315
Device Sequence Number3236815
Product Code KTT
UDI-Device Identifier10886982176288
UDI-Public(01)10886982176288
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number280.800S
Device Catalogue Number280.800S
Device Lot Number6303492
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date05/27/2019
Supplement Report FDA Received Date06/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81